# SDR SWAA2015063041215

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 28,338 hours, 16,764 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB SKIN CRACKED AT RIB STATION 92.70 NEAR FWD SPAR.  REPAIRED SKIN IAW SRM.
